# SDR UALA2013050203052

- Difficulty date: April 30, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 70,532 hours, 12,677 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 04P238
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 2.9 START BLEED. 2471-1.  BLEED VALVE NOT IN COMMANDED. POS' AFTER ENGINE START.  REPLACED VALVE.  TESTED NORMAL.
